RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2017, Volume 8, Issue 4, Pages 117–134 (Mi mvk236)  

This article is cited in 1 scientific paper (total in 1 paper)

Involutions with given weight deficit corresponding to the Cayley table of the finite Abelian group

V. N. Sachkov

Academy of Cryptography of the Russian Federation, Moscow

Abstract: We investigate the weight characteristics of involutions over finite Abelian groups $G_n$ of order $n\geqslant3$. For random equiprobable involution the distribution of the number of its binary cycles coinciding with binary cycles of fixed involution is found, the convergence of this distribution to the Poisson distribution with the parameter $\lambda=\frac12$ as $n\to\infty$ is proved. Mean value of the deficit of random equiprobable convolution is computed.

Key words: involutions over groups, Cayley table, weight deficit.

DOI: https://doi.org/10.4213/mvk236

Full text: PDF file (204 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.12
Received 11.V.2017

Citation: V. N. Sachkov, “Involutions with given weight deficit corresponding to the Cayley table of the finite Abelian group”, Mat. Vopr. Kriptogr., 8:4 (2017), 117–134

Citation in format AMSBIB
\Bibitem{Sac17}
\by V.~N.~Sachkov
\paper Involutions with given weight deficit corresponding to the Cayley table of the finite Abelian group
\jour Mat. Vopr. Kriptogr.
\yr 2017
\vol 8
\issue 4
\pages 117--134
\mathnet{http://mi.mathnet.ru/mvk236}
\crossref{https://doi.org/10.4213/mvk236}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3770678}
\elib{http://elibrary.ru/item.asp?id=32641312}


Linking options:
  • http://mi.mathnet.ru/eng/mvk236
  • https://doi.org/10.4213/mvk236
  • http://mi.mathnet.ru/eng/mvk/v8/i4/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Sachkov, I. A. Kruglov, “Momenty vesovogo defitsita sluchainoi ravnoveroyatnoi involyutsii, deistvuyuschei na vektornom prostranstve nad polem iz dvukh elementov”, Matem. vopr. kriptogr., 9:4 (2018), 101–124  mathnet  crossref
  • Математические вопросы криптографии
    Number of views:
    This page:139
    Full text:46
    References:18
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019